Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results on Lie $p$-algebras


Author: George B. Seligman
Journal: Bull. Amer. Math. Soc. 73 (1967), 528-530
DOI: https://doi.org/10.1090/S0002-9904-1967-11731-2
MathSciNet review: 0219585
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and J. Tits, Groupes réductifs, Publ. Maths. Inst. Hautes Etudes Sci. 27 (1965), 55-151. MR 207712
  • 2. C. Chevalley, Théorie des groupes de Lie, II: Groupes algébriques, Hermann, Paris, 1951. MR 51242
  • 3. N. Jacobson, Lie Algebras, Interscience, New York, 1962. MR 143793
  • 4. T. Ono, Arithmetic of algebraic tori, Ann. of Math. 74 (1961), 101-139. MR 124326
  • 5. I. Satake, On the theory of reductive algebraic groups over a perfect field, J. Math. Soc. Japan 15 (1963), 210-235. MR 151453
  • 6. H. Zassenhaus, On trace bilinear forms on Lie algebras, Proc. Glasgow Math. Assoc. 4 (1959), 62-72. MR 121429


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11731-2

American Mathematical Society